# SDR 05FDEA01796

- Difficulty date: July 4, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC28271
- Part serial: 48460
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO EA 1-5280-57095, LT MLG FLIPPER DOOR ASSY, EXISTING CRACK HAS PROPAGATED PAST STOP-DRILL HOLE.  LT MLG FLIPPER DOOR ASSY R & R PER AMM 32-14-10-4.  ADJUSTMENT AND TEST OF THE LT FLIPPER DOOR CARRIED OUT PER AMM 32-31-700-803.
